# SDR CALA2023070302115

- Difficulty date: June 30, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N87507
- Make and model: Boeing 737824
- Aircraft serial: 31637
- Aircraft time: 50,349 hours, 17,552 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 143A581039
- Condition: Delaminated
- Location: 231nf
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK MAIN CABIN FLOORBOARD PANEL 231NF HAS DELAMINATION REF HAECO GSO NR 9282471 REPAIRED DELAMINATION ON FLOOR PANEL 231NF IAW B737-800 SRM 53-0 0-50-1A-1 AND SRM 53-00-50-2R-1. HAECO GSO MECH V934167 INSP QC 357
